# SDR FDEA201201170210

- Difficulty date: January 17, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 65,060 hours, 27,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Part serial: R10964
- Condition: Unwanted Deploy
- Location: L1 Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN ACFT BLOCKED IN THE CREW PARTIALLY OPEN  LT PASSENGER DOOR.  AFTER CREW STAIRS WERE  PLACED IN POSITION THE HUB FINISHED OPENING THE  DOOR.  WHILE THE DOOR WAS BEING OPEN THE DOOR ASSIST  BOTTLE BLEW.  REMOVED AND REPLACED L1 DOOR EMERGENCY POWER  RESERVOIR UP TO STEP 3. D. 10. OF MM 52-11-30-4.  FOUND TRIGGER FORK ON L1 DOOR SHEARED.  INSTALLED TRIGGER FORK AND ROLL PIN PER MM 52-11-32-4 PG 7 ITEMS 1&2. COMPLETED INSTALLATION OF L1 EMERGENCY POWER RESERVOIR IAW MM 52-11-30-4 STEP 3,D 11 AND BEYOND.  COMPLETED L1 DOOR EMERGENCY POWER TRIGGER MECHANISM INSTALLATION  STEPS E,17 I AND BEYOND.  ALL ADJUSTMENTS AND TESTS CHECKED GOOD.
